RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 3, Pages 331–340 (Mi mz7851)  

Asymptotic formulas for $n$-diameters of certain compacta in $L_2[0,1]$

Kh. Nasyrova

Tashkent State University

Abstract: In the current article the order of the Kolmogorov $n$-diameters of compacta, determined by the operators
$$ Ly=p(x)\frac{dy}{dx}+q(x)y,\quad Ly=[-\frac{d^2}{dx^2}+q(x)\frac d{dx}]^ry $$
in $L_2[0,1]$ with a bound on the order of the error is studied and asymptotic formulas for $d_n$ as a function of $p(x)$, $g(x)$ and $r$ are derived.

Full text: PDF file (487 kB)

English version:
Mathematical Notes, 1976, 20:3, 745–750

Bibliographic databases:

UDC: 517
Received: 24.12.1974

Citation: Kh. Nasyrova, “Asymptotic formulas for $n$-diameters of certain compacta in $L_2[0,1]$”, Mat. Zametki, 20:3 (1976), 331–340; Math. Notes, 20:3 (1976), 745–750

Citation in format AMSBIB
\Bibitem{Nas76}
\by Kh.~Nasyrova
\paper Asymptotic formulas for $n$-diameters of certain compacta in $L_2[0,1]$
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 3
\pages 331--340
\mathnet{http://mi.mathnet.ru/mz7851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435688}
\zmath{https://zbmath.org/?q=an:0339.41018}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 3
\pages 745--750
\crossref{https://doi.org/10.1007/BF01097242}


Linking options:
  • http://mi.mathnet.ru/eng/mz7851
  • http://mi.mathnet.ru/eng/mz/v20/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:64
    Full text:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019